Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A tensor analysis for a $V_k$ in a projective space $S_n$


Author: V. G. Grove
Journal: Bull. Amer. Math. Soc. 45 (1939), 385-398
MathSciNet review: 1563992
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1939-06989-9
PII: S 0002-9904(1939)06989-9